Stein small deformations of strictly pseudoconvex surfaces

Fedor Bogomolov, B de Oliveira

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Original languageEnglish (US)
Title of host publicationBirational algebraic geometry
Subtitle of host publicationProceedings from the JAMI Conference, Baltimore, MD, 1996
Place of PublicationProvidence, RI
PublisherAmerican Mathematical Society
Pages25-41
StatePublished - 1997

Publication series

NameContemporary Mathematics
Volume207

Cite this

Bogomolov, F., & de Oliveira, B. (1997). Stein small deformations of strictly pseudoconvex surfaces. In Birational algebraic geometry: Proceedings from the JAMI Conference, Baltimore, MD, 1996 (pp. 25-41). (Contemporary Mathematics; Vol. 207). Providence, RI: American Mathematical Society.

Stein small deformations of strictly pseudoconvex surfaces. / Bogomolov, Fedor; de Oliveira, B.

Birational algebraic geometry: Proceedings from the JAMI Conference, Baltimore, MD, 1996. Providence, RI : American Mathematical Society, 1997. p. 25-41 (Contemporary Mathematics; Vol. 207).

Research output: Chapter in Book/Report/Conference proceedingChapter (peer-reviewed)

Bogomolov, F & de Oliveira, B 1997, Stein small deformations of strictly pseudoconvex surfaces. in Birational algebraic geometry: Proceedings from the JAMI Conference, Baltimore, MD, 1996. Contemporary Mathematics, vol. 207, American Mathematical Society, Providence, RI, pp. 25-41.
Bogomolov F, de Oliveira B. Stein small deformations of strictly pseudoconvex surfaces. In Birational algebraic geometry: Proceedings from the JAMI Conference, Baltimore, MD, 1996. Providence, RI: American Mathematical Society. 1997. p. 25-41. (Contemporary Mathematics).
Bogomolov, Fedor ; de Oliveira, B. / Stein small deformations of strictly pseudoconvex surfaces. Birational algebraic geometry: Proceedings from the JAMI Conference, Baltimore, MD, 1996. Providence, RI : American Mathematical Society, 1997. pp. 25-41 (Contemporary Mathematics).
@inbook{61b5068d127943a6b0879ac6ce4959e0,
title = "Stein small deformations of strictly pseudoconvex surfaces",
author = "Fedor Bogomolov and {de Oliveira}, B",
year = "1997",
language = "English (US)",
series = "Contemporary Mathematics",
publisher = "American Mathematical Society",
pages = "25--41",
booktitle = "Birational algebraic geometry",

}

TY - CHAP

T1 - Stein small deformations of strictly pseudoconvex surfaces

AU - Bogomolov, Fedor

AU - de Oliveira, B

PY - 1997

Y1 - 1997

M3 - Chapter (peer-reviewed)

T3 - Contemporary Mathematics

SP - 25

EP - 41

BT - Birational algebraic geometry

PB - American Mathematical Society

CY - Providence, RI

ER -